# SDR AT0700139

- Difficulty date: September 1, 2004
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED FS 408 AND RT L16 MEASURES A 1.5 INCH IN DIA BY .045 DEEP, PER SRM 53-00-01 COND 3 MUST BE REPAIRED WITHIN 4500 FLT HOURS.  INSTALLED DOUBLER REPAIR ON FUSELAGE SKIN RT BETWEEN STA 414.5 TO 422 AND BETWEEN L-16R TO 18R IAW B717 SRM 53-00-01 FIG 201.  SIZE OF REPAIR 7.5 X 8.0 INCHES.
